MathSciNet Relay Station
MathSciNet bibliographic data
MR820144 34F05 (34B25 60J65)
Chung, K. L.; Zhao, Zhong Xin Some probabilistic results on the Sturm-Liouville equation. J. Systems Sci. Math. Sci. 4 (1984), no. 4, 320–324.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement